# SDR AALA20180914005

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 72,395 hours, 9,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS WERE INOPERATIVE.  FOUND THE PASSENGER SEAT 13 FLOOR PROXIMITY LIGHT CONNECTOR LOOSE.  SECURED THE CONNECTOR IAW AMM 33-51-05. TESTED GOOD.
